• 18 Junio 2022 - 19 Junio 2022
  • Espoo/online
  • Matinkylän Pirtti, Espoo

    and online

  • International Seminar Festival
  • Seminar Festival of the Democratic Civic Association (DCA)

  • The topics of this year's Seminar Festival, which is organised by Democratic Civic Association (DCA) — a member organisation of transform! europe — will be on the environment, peace and economic and political injustice of the world. Warm welcome to join!

    The goal is to open and deepen the discussion on these themes and to provide a speaker platform for organisations that are active and willing to present these issues. 

    The Festival aims to raise the social awareness of the participants and the public in the form of a seminar on a number of burning and perhaps lesser-publicised issues.

    Saturday 18 June - Sunday 19 June 
    Matinkylän Pirtti, Espoo
    and online
    To participate via Zoom, click here
     

    Languages: English, Finnish
    Saturday: speeches in English and simultaneous Finnish-English-Finnish interpretation 
    Sunday: only in Finnish, no interpretation

    Organisation:
    Democratic Civic Association (DCA), Finnish educational association for adult learning; Non-Governmental Organization, established in 1986; transform! member organisation

    For more information, click here. 


Programme

Saturday, 18 June 2022 

(simultaanitulkkaus suomi-englanti-suomi / simultaneous interpretation Finnish-English-Finnish)

11:50 (CET): Tervetuloa / Welcome words

Speaker:  Jari Karttunen, DSL/DCA 

12:00 (CET):  The African dilemma 

Speaker:  David Okelo

12:30 (CET):  Shedding the imperialistic shacles toward a free mind  

Speaker: Myrian Munezero, Think Africa ry

13:00 (CET):  About Western Sahara situation 

Speaker: Baida Rahal, Polisario

13:30 (CET): Tauko/Break 30 min

13:45 (CET): The past and present realities of injustice 

Speaker:  Walter Fondo, African Civil Society in Finland

14:30 (CET):  Politic of collateral damage 

Speaker: Ike Chime

15:00 (CET):  Tauko/Break 15 min

15:15 (CET):  Decoloniality as a way to change imperialistic relations

Speaker:  Paola Minoia, docent, senior university lecturer / dosentti, vanhempi yliopistonlehtori 

16:00 (CET): The prison as a Tool of Control 

Speaker:  Humhrey Kalanje

16:30 (CET): Political control abaft West indies 

Speaker:  Kimeka Francis

17:00 (CET):  Vapaata keskustelua / Free conversation

17:30 (CET): Tauko/Break 30 min

18:00 (CET):  Iltaohjelma / Evening show  

West African dance show / Performance

19:30 (CET):  Lauantain lopetus / End of Saturday part of seminar 

Sunday, 19. June 2022 

(vain suomeksi, ei tulkkausta / only in Finnish, no interpretation)

12:00 (CET): Tervetuloa / Welcome words 

Speaker:  Jari Karttunen, DSL

12:15 (CET): Eläinoikeudet 

Speaker:  Jarno Huusko, Eläinoikeuspuolue

13:00 (CET): Rauha ja ympäristö 

Speaker:  Bex Tapanainen, Kommunistinuoret

13:45 (CET): Tauko 15 min

14:00 (CET): Vihreä imperialismi 

Speaker:  Jari Karttunen, DSL

14:45 (CET): Feministinen talousjärjestelmä 

Speaker:  Emilia Taskinen, Feministinen puolue

15:30 (CET): Loppukeskustelu

16:00 (CET): Seminaarifestivaalin lopetus 


Related articles